Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("LUKE JC")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 6 of 6

  • Page / 1

Export

Selection :

  • and

SPECIAL SOLUTIONS FOR NONLINEAR EROSION PROBLEMS.LUKE JC.1974; J. GEOPHYS. RES.; USA; 1974, VOL. 79, NUM. 0026, P. 4035 A 4040Serial Issue

A NOTE ONT THE USE OF CHARACTERISTICS IN SLOPE EVOLUTION MODELS.LUKE JC.1976; Z GEOMORPHOL., SUPPL.-BAND; DTSCH.; DA. 1976; VOL. 25; PP. 114-119; ABS. FR. ALLEM.; BIBL. 8 REF.; 2 ILL.Article

MATHEMATICAL MODELS FOR LANDFORM EVOLUTION.LUKE JC.1972; J. GEOPHYS. RES.; USA; 1972, VOL. 77, NUM. 0014, P. 2460 A 2464Miscellaneous

A METHOD FOR THE CALCULATION OF VESICLE SHAPESLUKE JC.1982; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1982; VOL. 42; NO 2; PP. 333-345; BIBL. 20 REF.Article

MATHEMATICAL MODELS FOR LANDFORM EVOLUTION.LUKE JC.1972; J. GEOPHYS. RES.; USA; 1972, VOL. 77, NUM. 0014, P. 2460 A 2464Miscellaneous

ON THEORETICAL SHAPES OF BILIPID VESICLES UNDER CONDITIONS OF INCREASING MEMBRANE AREALUKE JC; KAPLAN JI.1979; BIOPHYS. J.; USA; DA. 1979; VOL. 25; NO 1; PP. 107-111; BIBL. 18 REF.Article

  • Page / 1